Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

WarEagles15

Member
  • Posts

    5
  • Joined

  • Last visited

Everything posted by WarEagles15

  1. Here's an update: About to start my 4th month of Accutane(Amnesteem) on Tuesday and my skin is really clearing up. All the pimples and everything is gone, all that's left is just some redness but the redness is slowly clearing up. I went to my dermatologist today and he said I should be done with Accutane in about 2 months and will never have acne again the rest of my life!!! I was so excited when he said this!! I'm assuming the last of this redness will be gone by then too. Accutane is amazin
  2. Don't be scared of the initial break, which it is hard not to be scared of it, but the reason it will get worse as it did me is because the Accutane is working and removing the blackheads and bacteria from the pores of your skin. Just be patient. Being patient was my biggest problem, but I've overcame that now since I've seen the Accutane working. I look back now to when I started in November and I can't believe I've been on Accutane for 2 months time flies. Drink plenty of water and use any k
  3. Yea they discontinued it, idk why though, the only generic brands they have is Claravis and Amnesteem I believe
  4. Hey guys I wanted to let you all know my experience on Accutane so far. I'm 20 years old and am taking one 40mg pill of Amnesteem(generic for Accutane) a day. I've been on Accutane for exactly two months(started about November 11) and my face is starting to finally clear up. During the first month, my face got worse(I was worried and didnt know what to do), but after that it's been clearing up. It's not unusual for your face to get worse before it gets better. I've been washing my face twice a
×